# SDR GTIA9900988

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - SLIDE PACK ON R-1 DOOR FELL FROM THE DOOR ONTO THE CARPET GALLEY FLOOR DURING CLEANING PROCEDURE.  RE-INSTALLED SLIDE PACK ON R-1 DOOR IAW MM 25-61-00.  (M)
